# SDR DALA2024061306051

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N509DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 10958
- Aircraft time: 7,114 hours, 1,714 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cargo
- Condition: Displaced
- Location: Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5009, AT CRUISE PLASTIC BURNING SMELL STARTED IN THE BACK OF THE AIRCRAFT AND MOVED FORWARD THROUGH CABIN. CREW INFORMED SMELL WENT AWAY DURING QRH. CORRECTIVE ACTION: INSPECTED COFFEEMAKERS, CABIN OUTLETS, AND INSEAT MONITORS/USB PORTS. FOUND VARIOUS PEPPERS EXPOSED AND SPREAD THROUGHOUT FWD CARGO. MCC NOTIFIED. CLEANED FWD CARGO, REMOVED ODORS, AND REPLACED RECIRCULATION FILTERS. (LP 5901018)
